MAUDE Adverse Event Report: AVANOS MEDICAL INC. NEOMED POLYURETHANE FEEDING TUBES (NON ENFIT); DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. NEOMED POLYURETHANE FEEDING TUBES (NON ENFIT); DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number PFTS6.5P-EO
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿infant was continuing to have bradycardia and was intolerant of feeds whenever anything was introduced to the feeding tube.A lot of air was being aspirated at a time.Staff had troubleshot every other potential cause of bradycardia and x-ray was performed.Suspected a hole present in gastric tube.Tube swabbed and found a hole on the tube.New tube was placed, and babe [infant] greatly improved.¿ per additional information received on 4aug2023, the tube was in place for less than 12 hours.The hole was noted at the 11 cm mark.The x-ray results showed ¿tube in good position however very small gastric bubble noted (did not align with amount of air being aspirated).¿ the tube was not clogged prior to this incident occurring.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 10 aug 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: medwatch report number.The information previously submitted in 9611594-2023-00116 was intended to be submitted under 3011270181-2023-00116.No further information will be submitted under 9611594-2023-00116.A new initial medwatch will be submitted under 3011270181-2023-00116.All information reasonably known as of 12 sep 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.

Brand Name
NEOMED POLYURETHANE FEEDING TUBES (NON ENFIT)
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD.
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key17636022
Report Number9611594-2023-00116
Device Sequence Number6339435
Product Code BSS
UDI-Device Identifier00350770002194
UDI-Public00350770002194
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTS6.5P-EO
Device Catalogue NumberN/A
Device Lot NumberTY220618
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown